RUS  ENG
Full version
JOURNALS // Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports] // Archive

Sib. Èlektron. Mat. Izv., 2020 Volume 17, Pages 47–50 (Mi semr1198)

This article is cited in 3 papers

Mathematical logic, algebra and number theory

On alternating subgroup $A_5$ in autotopism group of finite semifield plane

O. V. Kravtsova

Siberian Federal University, 79, Svobodny ave., Krasnoyarsk, 660041, Russia

Abstract: We discuss well-known hypothesis that the full collineation group of any finite non-Desarguesian semifield plane is solvable. We continue to investigate the semifield planes of odd order which admit an autotopism subgroup isomorphic to alternating group $A_5$. It is proved that a semifield plane of any odd order does not admit $A_5$ in autotopism group.

Keywords: semifield plane, autotopism group, alternating group.

UDC: 519.145

MSC: 14N05, 20D06

Received December 5, 2019, published January 31, 2020

Language: English

DOI: 10.33048/semi.2020.17.004



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025